Volume 6, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Cappell–Shaneson's $4$–dimensional $s$–cobordism

Selman Akbulut

Geometry & Topology 6 (2002) 425–494
Bibliography
1 S Akbulut, A fake cusp and a fishtail, from: "Proceedings of 6th Gökova Geometry–Topology Conference" (1999) 19 MR1701637
2 S Akbulut, Scharlemann's manifold is standard, Ann. of Math. $(2)$ 149 (1999) 497 MR1689337
3 S Akbulut, Variations on Fintushel–Stern knot surgery on 4–manifolds, Turkish J. Math. 26 (2002) 81 MR1892802
4 S Akbulut, R Kirby, An exotic involution of $S^{4}$, Topology 18 (1979) 75 MR528237
5 S Akbulut, R Kirby, A potential smooth counterexample in dimension 4 to the Poincaré conjecture, the Schoenflies conjecture, and the Andrews–Curtis conjecture, Topology 24 (1985) 375 MR816520
6 S E Cappell, J L Shaneson, Smooth nontrivial 4–dimensional $s$–cobordisms, Bull. Amer. Math. Soc. $($N.S.$)$ 17 (1987) 141 MR888891
7 S E Cappell, J L Shaneson, Corrigendum to: “Smooth nontrivial 4–dimensional $s$–cobordisms”, Bull. Amer. Math. Soc. $($N.S.$)$ 17 (1987) 401 MR903747
8 R Fintushel, R J Stern, Knots, links, and 4–manifolds, Invent. Math. 134 (1998) 363 MR1650308
9 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. $(2)$ 148 (1998) 619 MR1668563
10 R E Gompf, Killing the Akbulut–Kirby 4–sphere, with relevance to the Andrews–Curtis and Schoenflies problems, Topology 30 (1991) 97 MR1081936
11 C H Giffen, The generalized Smith conjecture, Amer. J. Math. 88 (1966) 187 MR0198462
12 C M Gordon, On the higher-dimensional Smith conjecture, Proc. London Math. Soc. $(3)$ 29 (1974) 98 MR0356073
13 C M Gordon, Knots in the 4–sphere, Comment. Math. Helv. 51 (1976) 585 MR0440561
14 U Meierfrankenfeld, private communications
15 T M Price, Homeomorphisms of quaternion space and projective planes in four space, J. Austral. Math. Soc. Ser. A 23 (1977) 112 MR0436151
16 E C Zeeman, Twisting spun knots, Trans. Amer. Math. Soc. 115 (1965) 471 MR0195085